# SDR AALA202404177774

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 8,506 hours, 2,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Receptacle
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Seat 36c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND SEAT 36C EMERGENCY LIGHT INOPERATIVE DURING PS CHECK. RECONNECTED EMERGENCY LIGHT CONNECTOR BLOCK RECEPTACLE AND PLUG AT SEAT 36C.
